Couldn't find what you looking for?

TRY OUR SEARCH!

Background story:  About 3 weeks to a month ago my boyfriend and I had sex.  I was on the pill, we used a condom, and he pulled out before he came.  At one point, the condom slipped up a bit while he was not inside of me and he pulled it back down before reinserting.  I had been taking birth control for 3 weeks before that, and instead of having my scheduled period I started a new pack.  So I had been taking birth control for almost 2 months straight before I went on my scheduled period about a week ago.  So far, my period has been very brownish black blood and the flow has been much lighter than I'm used to.  My question is if this is implantation bleeding or just a result of coming off of the pill for being on it for so long, and whether it would be prudent to take a pregnancy test or not.

Thank you for your help!  I've been worrying about this.

Loading...

I don't think you're pregnant, and here's why.
1. You used a condom.
2. You're coming off of birth control.
3. You'll see "implantation bleeding" all over the internet, but in all honesty it's pretty rare and a lot of women look for a light period as a sign, then are sad that it was actually their menstrual cycle. 

If you're worried, test. No one really knows your body but you, and the truth is sometimes you don't either. I also think two packs back to back is the cause of this. So your options are basically a. Test. b. Call a doctor, visit a clinic, etc. or c. wait for your next cycle. Stress can cause your periods to go out of whack as well, I'm suffering from abnormalities myself due to stress, and of course searched the internet and every result led to "YOU ARE PREGNANT!" Calm down, you were on the pill AND used a condom, pregnancy is slim. 
Reply

Loading...